Advanced Search
MyIDEAS: Login

Default Risk, Homemade Leverage and the Modigliani-Miller Theorem

Contents:

Author Info

  • David P. Baron
Registered author(s):

    Abstract

    No abstract is available for this item.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://www.kellogg.northwestern.edu/research/math/papers/31.pdf
    File Function: main text
    Download Restriction: no

    Bibliographic Info

    Paper provided by Northwestern University, Center for Mathematical Studies in Economics and Management Science in its series Discussion Papers with number 31.

    as in new window
    Length:
    Date of creation: Jan 1973
    Date of revision:
    Handle: RePEc:nwu:cmsems:31

    Contact details of provider:
    Postal: Center for Mathematical Studies in Economics and Management Science, Northwestern University, 580 Jacobs Center, 2001 Sheridan Road, Evanston, IL 60208-2014
    Phone: 847/491-3527
    Fax: 847/491-2530
    Email:
    Web page: http://www.kellogg.northwestern.edu/research/math/
    More information through EDIRC

    Order Information:
    Email:

    Related research

    Keywords:

    References

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
    as in new window
    1. Hadar, Josef & Russell, William R, 1969. "Rules for Ordering Uncertain Prospects," American Economic Review, American Economic Association, vol. 59(1), pages 25-34, March.
    2. Hanoch, G & Levy, Haim, 1969. "The Efficiency Analysis of Choices Involving Risk," Review of Economic Studies, Wiley Blackwell, vol. 36(107), pages 335-46, July.
    3. Joseph E. Stiglitz, 1967. "A Re-Examination of the Modigliani Miller Theorem," Cowles Foundation Discussion Papers 242, Cowles Foundation for Research in Economics, Yale University.
    4. Hadar, Josef & Russell, William R., 1971. "Stochastic dominance and diversification," Journal of Economic Theory, Elsevier, vol. 3(3), pages 288-305, September.
    5. Smith, Vernon L, 1972. "Default Risk, Scale, and the Homemade Leverage Theorem," American Economic Review, American Economic Association, vol. 62(1), pages 66-76, March.
    Full references (including those not matched with items on IDEAS)

    Citations

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:nwu:cmsems:31. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Fran Walker).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.